Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Nonlinear stability of the rotating Bénard problem, the case Pr=1

Title data

Kaiser, Ralf ; Xu, L. X.:
Nonlinear stability of the rotating Bénard problem, the case Pr=1.
In: Nonlinear Differential Equations and Applications NoDEA. Vol. 5 (1998) Issue 3 . - pp. 283-307.
ISSN 1021-9722
DOI: https://doi.org/10.1007/s000300050047

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 76E15 (35Q35 76D99 76E30 76U05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Mar 2021 07:59
Last Modified: 23 Mar 2021 07:59
URI: https://eref.uni-bayreuth.de/id/eprint/64112